# SDR SWAA2023062853443

- Difficulty date: May 29, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA. 947 FLOOR BEAM; LBL 24; TIE DOWN HAS CORROSION AT FWD END.<[01] CUT/REMOVED DAMAGED FLANGE OF THE UPPER CHORD OF THE FLOOR BEAM LBL 9 TO LBL 34.;[02] CORRECTIVE ACTION #1 WAS PERFORMED PER SRM 53-70-51-2R; ALTERNATIVE 2.;[03] CORRECTIVE ACTION #1 WAS PERFORMED PER SRM 53-70-51-2R-5; ALTERNATIVE 2.;[04] VERIFIED CA#1; #2; AND #3. JASON BORN (TECHNICIAN); 31-MAY-2023 17:15 UTC CUT/REMOVED DAMAGED FLANGE OF THE UPPER CHORD OF THE FLOOR BEAM LBL 9 TO LBL 34. CORRECTIVE ACTION CA #1 WAS PERFORMED PER SRM 53-70-51-2R-5; ALTERNATIVE 2.;[05] ACCOMPLISHED A DETAILED VISUAL INSPECTION PER SRM 53-70-51-2R-5; ALTERNATIVE 2. NO DEFECTS NOTED;[06] FLAP PEENED THE CUT EDGES WITH 100% COVERAGE PER SOPM 20-10-03.;[07] VERIFIED6. RAJESH ALI (TECHNICIAN); 01-JUN-2023 06:22 UTC FLAP PEENED THE CUT EDGES WITH 100% COVERAGE PER SOPM 20-10-03.;[08] LOCATED AND DRILLED SPLICE ANGLES AT LBL 34 PER SRM 53-70-51-2R-5; ALTERNATIVE 2.;[09] FABRICATED REPAIR PARTS PER SRM 53-70-51-2R-5.;[21] FLOOR BEAM REPAIRED PER SRM 53-70-51-2R-5; ALTERNATIVE 2; AND EA 23-153-01756. SEE INDIVIDUAL STEPS FOR WORK PERFORMED.;[22] RII C/W
